MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SERIES 7000 STANDARD TIBIA; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH SERIES 7000 STANDARD TIBIA; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 7115-0005
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Reaction (2414); No Information (3190)
Date of Event 05/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following other devices were also listed in this report: nrg knee p/s nrg bearing insert size; cat# 82-3-0510; lot# 55845601.Scorpio nrg ps femoral #5 right; cat# 81-4405r; lot# vm2e2d.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Additional information has been requested.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient had a stryker right knee replacement.Patient felt normal life was impacted, resulting in complaint.
 
Additional Manufacturer Narrative
An event regarding allergy/reaction involving a scorpio baseplate was reported.The event was not confirmed.Method & results: -device evaluation and results: a visual, functional and dimensional inspection could not be performed as the device was not returned.-medical records received and evaluation: no medical records or x-rays were made available for evaluation.-device history review: review of the device history records indicates that all devices were manufactured and accepted into final stock with no reported discrepancies.-complaint history review: there has been no other event for the lot referenced.Conclusions: the event could not be confirmed nor the root cause determined because the devices were not returned for evaluation and insufficient information was provided.If the devices and/or additional information are received, this investigation will be reopened and re-evaluated.Product surveillance will continue to monitor for trends.
 
Event or Problem Description
Patient had a stryker right knee replacement.Patient felt normal life was impacted, resulting in complaint.Updated event: "the patient implanted with nrg had a reaction on the leg.".

Brand Name
SERIES 7000 STANDARD TIBIA
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6663535
Report Number0002249697-2017-01989
Device Sequence Number2059976
Product Code JWH
UDI-Device Identifier07613327033342
UDI-Public07613327033342
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K910990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2021
Device Catalogue Number7115-0005
Device Lot NumberV41WNYA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2017
Supplement Date Received by Manufacturer07/27/2017
Initial Report FDA Received Date06/23/2017
Supplement Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;